MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 54; HIP ACETABULAR SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 54; HIP ACETABULAR SHELL CEMENTLESS
Catalog Number 01.26.54MB
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 9 years 7 months after teh primary, the patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.The surgeon revised the medacta cup with a competitor cup and revised the medacta head and liner with a new medacta head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 31 july 2023: lot 132692: (b)(4) items manufactured and released on 18-oct-2013.Expiration date: 2018-09-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 54
Common Device Name
HIP ACETABULAR SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17489440
Report Number3005180920-2023-00642
Device Sequence Number7252730
Product Code MEH
UDI-Device Identifier07630030808128
UDI-Public07630030808128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number01.26.54MB
Device Lot Number132692
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight79 KG
Patient RaceBlack Or African American